Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Lattice rules: projection regularity and unique representations
HTML articles powered by AMS MathViewer

by I. H. Sloan and J. N. Lyness PDF
Math. Comp. 54 (1990), 649-660 Request permission


We introduce a unique characterization for lattice rules which are projection regular. Any such rule, having invariants ${n_1},{n_2}, \ldots ,{n_s}$, may be expressed, uniquely, in the form \[ Qf = \frac {1}{{{n_1}{n_2} \cdots {n_s}}}\sum {\sum \cdots \sum {\bar f} \left ( {\frac {{{j_1}{{\mathbf {z}}_1}}}{{{n_1}}} + \frac {{{j_2}{{\mathbf {z}}_2}}}{{{n_2}}} + \cdots + \frac {{{j_s}{{\mathbf {z}}_s}}}{{{n_s}}}} \right )} ,\] where the matrix $Z = {({{\mathbf {z}}_1},{{\mathbf {z}}_2}, \ldots ,{{\mathbf {z}}_s})^T}$ is upper unit triangular and individual elements satisfy $0 \leq z_r^{(c)} < ({n_r}/{n_c}),r < c$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D32
  • Retrieve articles in all journals with MSC: 65D32
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 54 (1990), 649-660
  • MSC: Primary 65D32
  • DOI:
  • MathSciNet review: 1011443